# SDR SWAA2015100144459

- Difficulty date: September 21, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 656964664
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SEAL BULKHEAD LOWER ANGLE CRACKED AT WBL 209.  R & R ANGLE IAW SRM.
